# SDR HEEA064468

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Engine
- Component: 6890550
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM TEST CELL DUE TO LOW POWER.   UPON REPAIR OF COMPRESSOR ASSY NOTED A LEAK IN CARBON SEAL ASSY DURING PRESSURE CHECK.  NEW PART INSTALLED.
